Carcinoids of the rectum

S. Mani, I. M. Modlin, G. Ballantyne, H. Ahlman, B. West

Research output: Contribution to journalReview article

112 Scopus citations
Original languageEnglish (US)
Pages (from-to)231-248
Number of pages18
JournalJournal of the American College of Surgeons
Volume179
Issue number2
StatePublished - Jan 1 1994
Externally publishedYes

ASJC Scopus subject areas

  • Surgery

Cite this

Mani, S., Modlin, I. M., Ballantyne, G., Ahlman, H., & West, B. (1994). Carcinoids of the rectum. Journal of the American College of Surgeons, 179(2), 231-248.